A Cure for Cholera
Bibliographic Data
| ID | 2778325 |
|---|---|
| Authors | Wm Marion Miller (corresponding author) |
| Year | 1946 |
| Volume | 59 |
| Issue | 234 |
| Pages | 531 |
| Publication date | 1946-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/537048 |
| OpenAlex | W2326488140 |
| Language | EN |
| Highly cited | No |
|---|